# SDR C2XA04CL134

- Difficulty date: December 5, 2004
- Submitted: December 14, 2004
- Operation: Air carrier
- Aircraft: N13132
- Make and model: Emb EMB-145XR
- Aircraft serial: 145708
- Aircraft time: 4,618 hours, 2,429 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CREW REPORTED STRONG BURNING SMELL AFTER ANTI-ICE WAS TURNED OFF.  MAINTENANCE PERFORMED GROUND RUNS OF BOTH ENGINES WITH BLEEDS AND PACKS ON AND OFF.  NO DEFECTS NOTED.
